MathSciNet Relay Station
MathSciNet bibliographic data
MR2340663 65L05 (65L20 65M20)
Ramos, Higinio; Vigo-Aguiar, Jesús An almost $L$-stable BDF-type method for the numerical solution of stiff ODEs arising from the method of lines. Numer. Methods Partial Differential Equations 23 (2007), no. 5, 1110–1121.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement